# SDR SWAA2022101450022

- Difficulty date: September 3, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING AT SLAT NO. 8 NOSE SKIN AT THE ACTUATOR ATTACH POINT WITH A CRACK AT ATTACHING FASTENER HOLE SLAT STA 451.97 / CUT OUT DAMAGED AREA OF THE SLAT NOSE SKIN PER B737-700 SRM 57-42-01-2R-8 FIG. 202.;[07] VERIFIED STEP #6.;[08] PERFORMED HFEC AT CUT OUT AS PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600 ; B/C 166316 ; CALIB.DUE- 10/22];[09] FABRICATED REPAIR PARTS AT SLAT #8 NOSE SKIN PER B737-700 SRM 57-42-01-2R-8 FIG 202; MATERIAL USED ON DOUBLER 7075-T6.071' PO# 1747908; MATERIAL USED ON FILLER 7075-T6.063' PO# 1614634.;[10] VERIFIED FABRICATION OF DOUBLER AND FILLER REPAIR PARTS. OK TO APPLY ALODINE AND PRIMER.;[11] TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;[12] INSTALLED REPAIR WASHERS AS REQUIRED PER B737-700 SRM 57-42-01-2R-8 PARAGRAPH F(3)(G).;[13] VERIFIED STEPS #11 AND #12. OK TO INSTALL DOUBLER AND FILLER.;[14] MIXED BMS5-95 SEALANT AT 2:00 PM; 09-29-2022. SQUEEZE OUT TIME BY 10:00 PM; 09-02-2022.;[15] STARTED INSTALLATION OF DOUBLER AND FILLER AT R/H WING SLAT #8 NOSE SKIN ACTUATOR ATTACH POINT PER B737-700 SRM 57-42-01-2R-8 FIG 202.;[16] INSTALLED REPAIR PARTS DOUBLER AND FILLER AT SLAT 8 NOSE SKIN AS PER REF SRM 57-42-1-2R-8 FIG. 202;[INSTALLED COVE SKIN PANELS AND FLEX SKIN SECTION AT R/H WING SLAT #8 NOSE SKIN ACTUATOR ATTACH POINT AREA PER B737-700 SRM 51-40-02-0G-0.
